# SDR ASAA2015052511847

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 28,232 hours, 8,624 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED HF NR 1 FAIL LIGHT ON WINDOW.  HF1 OPS NORMAL.  ACFT GROUNDED.  RESET CONTROL HEAD FOR CAPTAIN VHF NR 1, HF NR 1 COMM BY RESETTING C/B'S P18-2-D11 AND P18-2-E11. PERFORMED GROUND VERIFICATION.  OPS CHECK HF1, VHF1 RADIO.  OPS CHECK NORMAL.  NO HISTORY 30 DAYS, REF FIM TASK 23-11, TASK 802.
